Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

2.5 years old having loss of appetite. Suggest what to do

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
i have a 2.5 yrs old daughter,she has been eating very less for past 36 hours and unable to excrete for 3 days now.Her urine is coming fine.she has slept right now.She seems to be fine before sleeping but she actually can't tell us anything because of her age.Pls suggest does she needs a immediate attention to hospital..
Posted Sat, 13 Oct 2012 in Child Health
Answered by Dr. Muhammad Ishfaq Habib 7 hours later
Thanks for the query.

The problem you are mentioning is related to bowel. Children if have any problem with the bowel like constipation, it causes pain which makes children to cry and seek the parent's attention. however if you are worried about you daughter that she hadn't passed stools for last 03 days which shows she is constipated therefore it is is recommended to use gastric motility enhancer like domeperidone initially and if showed no improved then laxative is an other option. If she still doesn't pass stool, seek medical assistance from nearest hospital

If you still have some queries, feel free to contact

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor